Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 716936, 41 pages
http://dx.doi.org/10.1155/2012/716936
Review Article

On Some Recent Developments in Ulam's Type Stability

1Département d'Informatique et de Mathématiques, Ecole Centrale de Nantes, 1 Rue de la Noë, B.P. 92101, 44321 Nantes Cedex 3, France
2Department of Mathematics, Pedagogical University, Podchorążych 2, 30-084 Kraków, Poland

Received 9 August 2012; Accepted 11 October 2012

Academic Editor: Bing Xu

Copyright © 2012 Nicole Brillouët-Belluot et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We present a survey of some selected recent developments (results and methods) in the theory of Ulam's type stability. In particular we provide some information on hyperstability and the fixed point methods.